PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: La morphologie du verbe kurde
Author(s): MOKRI, Mohammad
Journal: Journal Asiatique
Volume: 290    Issue: 1   Date: 2002   
Pages: 31-52
DOI: 10.2143/JA.290.1.425



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

18.207.253.100.